SciELO - Scientific Electronic Library Online

 
vol.22 número3Geometría dinámica: Su contribución a la comprensión de condicionales de la forma si-entonces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Artículo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Educación matemática

versión impresa ISSN 1665-5826

Resumen

PEREZ JUAREZ, Ángel. Perpendicular lines. Educ. mat [online]. 2010, vol.22, n.3, pp. 143-148. ISSN 1665-5826.

A proof of the orthogonality condition between two lines without using trigonometric functions is presented. The alternative proof consists in developing a second degree equation and working with quadratic equations properties, such as the relationship between the number of solutions and the discriminant sign. This approach shows as well the usefulness of some of the properties of a quadratic polynomial.

        · resumen en Español     · texto en Español     · pdf en Español